# SDR UPS97424768

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123F
- Aircraft serial: 20325
- System (JASC): 2612 · Fire Detection
- Part: Fire Bell
- Condition: False Warning
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING T/O JUST PAST V1 MOMENTARILY FIRE WELL OCCURED, UNABLE TO DETERMINE SOURCE.  RE-OCCURED ONCE MORE ABOUT 600' AGL, REPEAT REF PG 993135 NR 2.  ALL FIRE WARNING SYS TEST NORMAL, NEED ADDITIONAL INFO AS TO SOURCE.  OK FOR SERVICE.
